# SDR C8GA977305

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Engine: Pwa JT8*
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

FLT 527 - KELP-KHDY - ON DEPARTURE FROM ELP, NR 1 ENGINE OIL TEMP INCREASED TO 140 CELSIUS.  ADVACED THRUST LEVER ENG TEMP REDUCED TO 126 CELSIUS.  AFTER 1 HOUR AT CRUISE, TEMP INCREASED AGAIN TO CAUTION BAND THROTTLE HAD NO EFFECT.  AFTER 14.5 MINUTES, PRECAUTIONARY ENG SHUTDOWN.  REMOVED AND REPLACED ENG FUEL HEAT VALVE AND FUEL/OIL COOLER ON NR 1 ENG.  IDLE RUN NO LEAKS NOTED IAW MM 79-20-1.  DRAINED ENG OIL, CHECKED FILTER AND REPLACED.  REPLACED OIL TEMP BULB CANNON PLUG.  (M)
